# SDR MASA2012082825074

- Difficulty date: August 24, 2012
- Submitted: August 28, 2012
- Operation: Air carrier
- Aircraft: N509MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10094
- Aircraft time: 24,307 hours, 16,521 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Transducer
- Condition: Faulty
- Location: Nr 4 Wheel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRAKE IS NOT WORKING IN LOW SPEED.  R2 NR 4 WHEEL SPEED TRANSDUCER.
